MathSciNet Relay Station
MathSciNet bibliographic data
MR2401345 47H10 (37A30 43A07 47A35 47H20)
Kang, Jung Im Fixed points of non-expansive mappings associated with invariant means in a Banach space. Nonlinear Anal. 68 (2008), no. 11, 3316–3324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement